Volumes 5-IJOPCA PDF Print E-mail
Friday, 12 March 2010 14:38

Volumes 2013  (Vol. 5 )

International Journal of Open Problems in Complex Analysis

The exposition's quality and the novelty of perspective/problem is the main contribution of an article.   Each paper should include section, whose heading is "Open Problems ". There can be "Background" section before, and an optional "Preliminary Results " section after. The journal will be published 3 times per year. Two issues will make one volume.  The journal will be available on-line and will be also distributed to many universities and libraries around the world. To subscribe to this journal and receive the on-line version, please send a request directly to the Journal Secretary .

 

 

Int. J. Open Problems Complex Analysis, Vol. 5, No. 1, March 2013

ISSN 2074-2827; Copyright @ICSRS Publication, 2013

www.i-csrs.org

Region of Variability of a Differential Operator

Involving Bazilevic Functions

Sukhwinder Singh Billing

Multivalent Functions with Varying Arguments

M. K. Aouf, R. M. El-Ashwah,

A. A. M. Hassan and A. H. Hassan

Some Inclusion Relationships Associated with

Generalized Srivastava-Attiya Operator

R. M. El-Ashwah, M. K. Aouf,

A. Shamandy, and S. M. El-Deeb

A note on special strong differential

superordinations using a multiplier

transformation and Ruscheweyh derivative

Alina Alb Lupas

On certain generalized class of

non-Bazilevic functions

Lifeng Guo, Yi Ling and Gejun Bao

The convexity order of an integral operator

using some special classes of functions

Nicoleta Ularu

 

 

 

Int. J. Open Problems Complex Analysis, Vol. 5, No. 2, July 2013

ISSN 2074-2827; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

On Certain Subclass of p-Valent Functions with

Negative Coefficients De.ned by Convolution

R. M. EL-Ashwah, M. K. Aouf and H. M. Zayed

Some Properties for Certain Class of

Analytic Functions Defined by

Convolution with Varying Arguments

A. O. Mostafa, M. K. Aouf, A. Shamandy and E. A. Adwan

Sandwich results of normalized analytic

functions defined by generalized

Salagean integral operator

T. M. Seoudy

Majorization for Certain Classes

of Analytic Multivalent Functions

Jyoti Aggarwal and Rachna Mathur

A note on certain classes of multivalent

analytic functions

 

Lifeng Guo, Yi Ling and Gejun Bao


Int. J. Open Problems Complex Analysis, Vol. 5, No. 3, November 2013

ISSN 2074-2827; Copyright © ICSRS Publication, 2013

www.i-csrs.org

Table of Contents

Subclasses Of Analytic Functions Defined By Convolution

R. M. EL-Ashwah, M. K. Aouf and F. M. Abdulkarem

Differential Sandwich theorems of p-valent

functions Defined by Noor integral operator

Ping He and  Defei Zhang

General univalence conditions related to

a new integral operator

Laura Stanciu

Majorization for Certain Classes of Meromorphic

Functions Defined by Integral Operator

Kirti Dhuria and Rachana Mathur

Intertwining operators associated with a singular

integro-differential operator on the real line and

certain of their applications

 

Mohamed Ali Mourou

Last Updated on Wednesday, 20 November 2013 23:52